RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1129–1131 (Mi de9982)  

Short Communications

On the classical solution of a mixed problem for a one-dimensional second-order hyperbolic equation

S. N. Baranovskaya, Charie Cocu

Belarusian State University, Minsk

Full text: PDF file (439 kB)

English version:
Differential Equations, 1999, 35:8, 1144–1147

Bibliographic databases:
UDC: 517.956.3
Received: 26.09.1997

Citation: S. N. Baranovskaya, Charie Cocu, “On the classical solution of a mixed problem for a one-dimensional second-order hyperbolic equation”, Differ. Uravn., 35:8 (1999), 1129–1131; Differ. Equ., 35:8 (1999), 1144–1147

Citation in format AMSBIB
\Bibitem{BarCha99}
\by S.~N.~Baranovskaya, Charie Cocu
\paper On the classical solution of a mixed problem for a one-dimensional second-order hyperbolic equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1129--1131
\mathnet{http://mi.mathnet.ru/de9982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741638}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1144--1147


Linking options:
  • http://mi.mathnet.ru/eng/de9982
  • http://mi.mathnet.ru/eng/de/v35/i8/p1129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019